# SDR GTIA040734

- Difficulty date: August 18, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D217A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: 5000350010
- Part serial: 1716D
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 1 ENGINE IGV HAS A HAIRLINE CRACK ON THE VANE ATTACHMENT WELD AT THE 3:30 POSITION APPROX 2.750 INCH LONG.  REMOVED AND REPLACED IGV.  (M)
